# SDR ANCF200700033

- Difficulty date: December 20, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N160BS
- Make and model: Doug DC-9-83
- Aircraft serial: 53463
- Aircraft time: 29,194 hours, 23,284 cycles
- Engine: Pwa JT8D*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL, T/O CONFIGURATION FLAP WAS PRESENTED AT SPEED 105 KTS 110.500 LBS.  THE FLAP STAT HANDLE POSITION SWITCHES WERE ADJUSTED.  IAW AMM 27-80-07 PAG 205 TEST SATISFACTORY.
